MAUDE Adverse Event Report: MEDTRONIC MEXICO PACIFIC XTREME; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

MEDTRONIC MEXICO PACIFIC XTREME; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number PCU060200130
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 12/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use the pacific xtreme with a 6f non-medtronic sheath a 014 non-medtronic guidewire and a non-medtronic i nflation device to treat moderate stenosis in the popliteal artery.The ifu was followed and the device prepped with no issues identified.The artery diameter was 6mm and moderately calcified lesion was 80mm.The device did pass through a previously deployed stent but no resistance or excessive force was used.There was no interaction between the balloon and the stent.It was reported during treatment of an in-stent restenosis the balloon fractured and detached during inflation in the patient's popliteal artery.The device was removed from the patient without issue leaving the detached segment of balloon in the patient.A protégé everflex was used to cage the balloon.

Brand Name
PACIFIC XTREME
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
MEDTRONIC MEXICO
avenida paseo del cucapah #105
parque industrial el lago
tijuana b.c,mx 2570
MX  2570
MDR Report Key8159542
Report Number9612164-2018-03604
Device Sequence Number2126478
Product Code LIT
UDI-Device Identifier08033477058245
UDI-Public08033477058245
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K103464
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/10/2021
Device Catalogue NumberPCU060200130
Device Lot Number216381328
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2018
Initial Report FDA Received Date12/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;